# SDR DALA2015091605672

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,826 hours, 46,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT IN MEM RUNNING A/C PACKS OFF OF START CART EXPERIENCED SMOKE HAZE IN CABIN WITH ODOR.  TURNED OFF LEFT PACK.  SMOKE CLEARED A BIT BUT WAS STILL PRESENT.  DISCOVERED RT ACM OVERSERVICED.  DRAINED AND SERVICED RT ACM TO PROPER LEVEL IAW AMM 12-12. R & R RT ACM IAW AMM 21-58.  OPS, LEAK CHECK GOOD.
